Alert archive / Colorado / High Wind Warnings in 2023

High Wind Warning 3, NWS Denver/Boulder, CO

March 31, 2023Larimer County, Weld County, Colorado

NWS Denver/Boulder, CO issued this high wind warning at Mar 31, 2023, 3:15 AM MDT for Larimer County, Weld County, Colorado. It took effect at Mar 31, 2023, 11:00 AM MDT. It was in force for 8 hr. 47 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Mar 31, 2023, 3:15 AM MDT (09:15 UTC)
In effect from
Mar 31, 2023, 11:00 AM MDT
Expired
Mar 31, 2023, 6:51 PM MDT
In force
8 hr
Issued by
NWS Denver/Boulder, CO

Counties Larimer County, CO, Weld County, CO

The radar

The Cheyenne radar (KCYS), 61 km from the middle of the area, began a volume at 09:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 31, 11:00 AM MDTNON-TSTM WND GST 70Virginia Dale, COMESONET STATION CO036 VIRGINIA DALE.
Mar 31, 11:03 AM MDTNON-TSTM WND GST 595 S Virginia Dale, COMESONET STATION DW3707 LIVERMORE.
Mar 31, 11:07 AM MDTNON-TSTM WND GST 502 Nnw Briggsdale, COMESONET STATION TT567 CROW CREEK.
Mar 31, 11:24 AM MDTNON-TSTM WND GST 545 N Pawnee Buttes, COAWOS STATION K1OW 2 NW PAWNEE BUTTES.
Mar 31, 11:25 AM MDTNON-TSTM WND GST 583 Nw Campion, COMESONET STATION AR167 BERTHOUD.
Mar 31, 11:30 AM MDTNON-TSTM WND GST 513 Wnw Loveland, COMESONET STATION DW5856 LOVELAND.
Mar 31, 11:32 AM MDTNON-TSTM WND GST 531 Nnw Briggsdale, COMESONET STATION CO043 014W176 BRIGGSDALE.
Mar 31, 11:35 AM MDTNON-TSTM WND GST 605 Nnw Nunn, COMESONET STATION UP718 4.9 N NUNN (UPR).
Mar 31, 11:35 AM MDTNON-TSTM WND GST 783 Ese Buckeye, COMESONET STATION BEYC2 BUCKEYE.
Mar 31, 11:41 AM MDTNON-TSTM WND GST 54Nunn, COMESONET STATION CO171 NUNN.
Mar 31, 11:45 AM MDTNON-TSTM WND GST 573 E Pinewood Springs, COMESONET STATION GW0895 LYONS.
Mar 31, 11:54 AM MDTNON-TSTM WND GST 584 E Laporte, CO
Mar 31, 11:55 AM MDTNON-TSTM WND GST 53Campion, COMESONET STATION AP542 BERTHOUD.
Mar 31, 12:05 PM MDTNON-TSTM WND GST 575 E Buckeye, COMESONET STATION DVI02546 BUCKEYE.
Mar 31, 12:12 PM MDTNON-TSTM WND GST 602 Nne Natural Fort, COMESONET STATION CO041 I-25 AT WYOMING BORDER.
Mar 31, 12:15 PM MDTNON-TSTM WND GST 503 N Erie, COMESONET STATION LMT01 LONGMONT SOUTH.
Mar 31, 12:15 PM MDTNON-TSTM WND GST 504 Ne Fort Collins, COMESONET STATION FTC02 FORT COLLINS EAST.
Mar 31, 12:15 PM MDTNON-TSTM WND GST 533 Wnw Loveland, COMESONET STATION DW5856 LOVELAND.
Mar 31, 12:25 PM MDTNON-TSTM WND GST 593 E Pinewood Springs, COMESONET STATION GW0895 LYONS.
Mar 31, 12:30 PM MDTNON-TSTM WND GST 55Campion, COMESONET STATION AP542 BERTHOUD.
Mar 31, 12:31 PM MDTNON-TSTM WND GST 686 Sw Carr, COMESONET STATION CO166 I-25 AND BUCKEYE RD.
Mar 31, 12:35 PM MDTNON-TSTM WND GST 853 Ese Buckeye, COMESONET STATION BEYC2 BUCKEYE.
Mar 31, 12:42 PM MDTNON-TSTM WND GST 521 S Wellington, COMESONET STATION CO042 I-25 WELLINGTON.
Mar 31, 12:45 PM MDTNON-TSTM WND GST 513 W Berthoud, COMESONET STATION DVI04683 BERTHOUD.
Mar 31, 12:52 PM MDTNON-TSTM WND GST 56Nunn, COMESONET STATION CO171 NUNN.
Mar 31, 12:52 PM MDTNON-TSTM WND GST 644 Wsw Johnstown, COMESONET STATION CO037 I-25 BERTHOUD.
Mar 31, 12:55 PM MDTNON-TSTM WND GST 541 Ssw Erie, COAWOS STATION KEIK ERIE MUNI.
Mar 31, 12:55 PM MDTNON-TSTM WND GST 625 N Pawnee Buttes, COAWOS STATION K1OW 2 NW PAWNEE BUTTES.
Mar 31, 1:20 PM MDTNON-TSTM WND GST 542 N Erie, COMESONET STATION DW4448 ERIE.
Mar 31, 1:25 PM MDTNON-TSTM WND GST 561 Nnw Briggsdale, COMESONET STATION CO043 014W176 BRIGGSDALE.
Mar 31, 1:30 PM MDTNON-TSTM WND GST 512 Ene Estes Park, COMESONET STATION CW3065 ESTES PARK.
Mar 31, 1:30 PM MDTNON-TSTM WND GST 615 Nnw Nunn, COMESONET STATION UP718 4.9 N NUNN (UPR).
Mar 31, 1:52 PM MDTNON-TSTM WND GST 696 Sw Carr, COMESONET STATION CO166 I-25 AND BUCKEYE RD.
Mar 31, 1:55 PM MDTNON-TSTM WND GST 695 N Pawnee Buttes, COAWOS STATION K1OW 2 NW PAWNEE BUTTES.
Mar 31, 2:04 PM MDTNON-TSTM WND GST 57Nunn, COMESONET STATION CO171 NUNN.
Mar 31, 2:15 PM MDTNON-TSTM WND GST 611 Nnw Briggsdale, COMESONET STATION CO043 014W176 BRIGGSDALE.
Mar 31, 2:15 PM MDTNON-TSTM WND GST 732 Ssw Laporte, CO
Mar 31, 2:20 PM MDTNON-TSTM WND GST 625 Nnw Nunn, COMESONET STATION UP718 4.9 N NUNN (UPR).
Mar 31, 2:30 PM MDTNON-TSTM WND GST 643 Wnw Mishawaka, COMESONET STATION EW0853 LIVERMORE.
Mar 31, 3:05 PM MDTNON-TSTM WND GST 552 Wnw Mishawaka, COMESONET STATION DVI07334 LIVERMORE.
Mar 31, 3:07 PM MDTNON-TSTM WND GST 602 Nnw Briggsdale, COMESONET STATION TT567 CROW CREEK.
Mar 31, 3:36 PM MDTNON-TSTM WND GST 57Nunn, COMESONET STATION CO171 NUNN.
Mar 31, 3:44 PM MDTNON-TSTM WND GST 706 Sw Carr, COMESONET STATION CO166 I-25 AND BUCKEYE RD.
Mar 31, 3:45 PM MDTNON-TSTM WND GST 553 Wnw Loveland, COMESONET STATION DW5856 LOVELAND.
Mar 31, 3:45 PM MDTNON-TSTM WND GST 563 Wnw Mishawaka, COMESONET STATION EW0853 LIVERMORE.
Mar 31, 3:45 PM MDTNON-TSTM WND GST 655 Nnw Nunn, COMESONET STATION UP718 4.9 N NUNN (UPR).
Mar 31, 4:05 PM MDTNON-TSTM WND GST 665 Nnw Nunn, COMESONET STATION UP718 4.9 N NUNN (UPR).

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 00:00Z, 9.3 hours before the alert went out and 347 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 00:00Z on 2023-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 21 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 00:00Z on 2023-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -93 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
21 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
1452 m above ground
0-6 km bulk shear
79 kt
0-1 km storm-relative helicity
-93 m²/s²
0-3 km storm-relative helicity
-104 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

305 
WWUS75 KBOU 310915
NPWBOU

URGENT - WEATHER MESSAGE
National Weather Service Denver CO
315 AM MDT Fri Mar 31 2023

COZ038-010100-
/O.NEW.KBOU.HW.W.0003.230331T1700Z-230401T0100Z/
Larimer County Below 6000 Feet/Northwest Weld County-
Including the cities of Loveland, Hereford, Fort Collins, and
Nunn
315 AM MDT Fri Mar 31 2023

...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MDT 
THIS EVENING...

* WHAT...Northwest winds 30 to 40 mph with gusts up to 65 mph 
  expected.

* WHERE...Fort Collins north to the Wyoming border.

* WHEN...From 11 AM this morning to 7 PM MDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result. Strong winds will likely lead to rapid 
  fire growth of any new fire.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

For more information from the National Weather Service, visit 
https://weather.gov/bou

EJD
3 follow-up statements
256 
WWUS75 KBOU 311859
NPWBOU

URGENT - WEATHER MESSAGE
National Weather Service Denver CO
1259 PM MDT Fri Mar 31 2023

COZ038-010100-
/O.CON.KBOU.HW.W.0003.000000T0000Z-230401T0100Z/
Larimer County Below 6000 Feet/Northwest Weld County-
Including the cities of Nunn, Hereford, Fort Collins, and
Loveland
1259 PM MDT Fri Mar 31 2023

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING...

* WHAT...Northwest winds 35 to 40 mph with gusts up to 65 mph 
  ongoing.

* WHERE...Fort Collins.

* WHEN...Until 7 PM MDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result. Strong winds will likely lead to rapid 
  fire growth of any new fire.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Watch for falling debris and tree limbs. Use caution if you must 
drive.

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

COZ039-010000-
/O.NEW.KBOU.DU.Y.0001.230331T1859Z-230401T0000Z/
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
Including the cities of Boulder, Lakewood, Longmont, Golden, and
Arvada
1259 PM MDT Fri Mar 31 2023

...BLOWING DUST ADVISORY IN EFFECT UNTIL 6 PM MDT THIS EVENING...

* WHAT...Visibility between one quarter and one mile in blowing dust 
  ongoing.

* WHERE...Boulder and Jefferson Counties Below 6000 Feet/West 
  Broomfield County County.

* WHEN...Until 6 PM MDT this evening.

* IMPACTS...Hazardous driving conditions due to reduced visibility. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with respiratory problems should make preparations to stay 
indoors until the storm passes. Be ready for a sudden drop in 
visibility. If you encounter blowing dust or blowing sand on the 
roadway or see it approaching, pull off the road as far as possible 
and put your vehicle in park. Turn the lights all the way off and 
keep foot off the brake pedal. Remember, 'Pull Aside, Stay Alive'.

&&

$$

For more information from the National Weather Service, visit 
https://weather.gov/bou

Barjenbruch
042 
WWUS75 KBOU 312352
NPWBOU

URGENT - WEATHER MESSAGE
National Weather Service Denver CO
552 PM MDT Fri Mar 31 2023

COZ039-010100-
/O.EXP.KBOU.DU.Y.0001.000000T0000Z-230401T0000Z/
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
Including the cities of Golden, Boulder, Longmont, Arvada, and
Lakewood
552 PM MDT Fri Mar 31 2023

...BLOWING DUST ADVISORY WILL EXPIRE AT 6 PM MDT THIS EVENING...

$$

COZ038-010100-
/O.CON.KBOU.HW.W.0003.000000T0000Z-230401T0100Z/
Larimer County Below 6000 Feet/Northwest Weld County-
Including the cities of Hereford, Nunn, Fort Collins, and
Loveland
552 PM MDT Fri Mar 31 2023

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING...

* WHAT...Northwest winds 30 to 35 mph with gusts up to 50 mph 
  ongoing.

* WHERE...Fort Collins.

* WHEN...Until 7 PM MDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result. Strong winds will likely lead to rapid 
  fire growth of any new fire.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

For more information from the National Weather Service, visit 
https://weather.gov/bou

RJK
612 
WWUS75 KBOU 010051
NPWBOU

URGENT - WEATHER MESSAGE
National Weather Service Denver/Boulder CO
651 PM MDT Fri Mar 31 2023

COZ038-010200-
/O.CAN.KBOU.HW.W.0003.000000T0000Z-230401T0100Z/
Larimer County Below 6000 Feet/Northwest Weld County-
Including Fort Collins, Hereford, Loveland, and Nunn
651 PM MDT Fri Mar 31 2023

...HIGH WIND WARNING IS EXPIRED...

Wind speeds have decreased below warning criteria so the High 
Wind Warning has expired. West-northwest winds of 15-30 mph will
continue this evening. 

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this high wind warning went out at Mar 31, 12:10 AM MDT, 3 hours 5 minutes earlier.

Area forecast discussion, Mar 31, 12:10 AM MDT, 3 hours 5 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
1210 AM MDT Fri Mar 31 2023

.UPDATE...
Issued at 950 PM MDT Thu Mar 30 2023

Winds across the plains are becoming northerly is most areas.
Wind speeds have come down over most of the western 2/3rds of the
CWA. They are still howling outside here in VB Boulder coming
down off the Flat Irons. They are also still blowing in the 20 to
35 mph range over the eastern 1/3rd of the CWA with some gusts to
45 mph. Radars and web cameras are showing scattered mountain snow
showers, with more coming in from the west. There are some
showers over the north central border area of our plains. The GFE
grids are in pretty good shape in the mountains with the snow
pops. Over the plains I decreased pops a tad in the overnight
period based on real data.

&&

.SHORT TERM...(This evening through Friday)
Issued at 323 PM MDT Thu Mar 30 2023

Main concerns:

1) Fire weather
2) Strong winds rest of today, then again Friday
3) Snow & Blowing snow in mountains

Satellite shows the upper level trough over the Great Basin, with
the initial wave of moisture and a weaker embedded cold front
moving across western Colorado. On the plains, strong southwest
winds, warmer temperatures, and critical fire weather conditions
have spread over the Denver metro area and adjacent plains through
the Palmer Divide and Akron, while the northeast corner with snow
cover and stronger inversions were slow to warm and mix.

For late this afternoon and evening, the initial cold front and
moisture wave in western Colorado will bring an uptick in snowfall
and even a brief period of heavy snow as it moves across the
mountains. This weakening front will move across the Front Range
early this evening, but most of the precipitation will dry up as
it encounters downslope flow. Only isolated rain/snow showers may
survive on the plains. That front will help mix the airmass
further and take away any lingering inversion in the lowest/most
stable elevations. In the big scope, winds on average will weaken
across the plains with the loss of daytime heating and deeper
mixing.

For later this evening, we'll have another reinforcing cold front
arrive from the west. This should bring another batch of snow
showers but increasing downslope and then eventual subsidence for
the plains. That subsidence will also bring an uptick in winds
for the foothills. We'll likely see a few gusts of 60-70 mph in
some of the wind prone areas, but the lack of a significant stable
layer would limit the threat of any high winds (>75 mph).

By Friday, with increased mixing and subsidence by mid to late
morning, gusty winds will spread across the entire forecast area.
Max winds in the mixed layer average close to 45 knots or a tad
more across the plains, which is a good proxy for wind gust
magnitude. Thus, we look for near High Wind Criteria (50 knots)
and just a nasty windy day with persistent gusts of 45 to 55 mph.
Locations in/right next to the foothills could see gusts 55-65
mph thanks to the downslope subsidence, while Denver could be just
"slightly" sheltered. Temperatures will be cooler with mid 40s to
lower 50s for highs in the lower elevations, and mainly 20s with
off/on snow showers in the mountains. We were on the fence with a
Winter Weather Advisory for the Front Range mountains and Summit
County, but snow that occurs tomorrow will be met with solar
insolation and showery nature, thus a fair amount of melting can
be expected on roads to minimize impacts. That said, will watch
potential for heavier snow showers and impacts this evening, and
then again Friday evening.

.LONG TERM...(Friday night through Thursday)
Issued at 323 PM MDT Thu Mar 30 2023

On Friday night, light snow showers will linger in the mountains
through the evening especially along the northwest facing slopes.
Over the weekend, it will be a flat ridge of high pressure aloft
will be over the Rocky Mountain region. The flow will be zonal
with a lee trough developing along the foothills/urban corridor.
High temperature will climb back into the 60s across the plains
through Sunday. Gusty south/southwest winds along low rh values
will keep the fire weather conditions in/near critical levels
around Denver and the Palmer Divide. See the discussion below. By
early next week, another trough over the Pacific Northwest will
slowly drop southeast into the Great Basin. A moist southwesterly
flow aloft will develop over the mountains, starting on Monday
afternoon and continuing into Tuesday. A broad and disorganized
trough will stretch across much of the West, with enough moisture,
synoptic scale lift and instability around for showers to spill
out across the plains by the middle of next week. There will be a
mix of rain or rain/snow showers with temperatures back in the
upper 30s to mid 40s Tuesday through Thursday.

&&

.AVIATION...(For the 06Z TAFS through 06Z Friday night)
Issued at 1209 AM MDT Fri Mar 31 2023

Expect VFR conditions through the period and cloud bases to
remain above 6000 feet. Breezy westerly to southwesterly winds
this evening are gradually decreasing and it looks like a moderate
drainage wind should set it tonight. Breezy westerly to
northwesterly winds will set in tomorrow morning and increase to
the afternoon, with gusts very likely exceeding 30 knots for the
afternoon. Winds should moderate in the evening with decoupling.
Low confidence in details for the evening and overnight, but it
looks like winds briefly come around northerly in the late
evening, then a light and variable period before moderate drainage
winds set in for the night.

&&

.FIRE WEATHER...
Issued at 323 PM MDT Thu Mar 30 2023

Critical fire weather conditions will continue early this evening
due to strong southwest winds from Park County eastward across
the Palmer Divide area, most of Denver, and the adjacent plains.
Gusts will range from 35-50 mph, with humidities of 8-18 percent
in the Warning area.

Another round of strong, gusty winds can be expected on Friday.
This time, those winds will be from the northwest ushering in
cooler temperatures. However, the airmass will remain quite dry
in the lower elevations so critical fire weather conditions can
again be expected in areas that haven't seen appreciable snowfall
lately. This also includes South Park, which has been expanded
into the Red Flag Warning for Friday. Despite the cooler
temperatures, minimum humidity will only range from 10-18 percent
in the drier locations. Gusts will range from 40-55 mph in many
locations. Red Flag Warning is for any areas that have not seen
appreciable snow amounts lately.

Fire weather conditions will be elevated or near critical again
Saturday afternoon, especially locations near the foothills from
Boulder county southward and across the Palmer divide with strong
and gusty winds and low humidities. Sunday and Monday will likely
experience elevated fire danger during the afternoons and possibly
approaching red flag criteria, mainly across the Palmer Divide.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
Winter Weather Advisory until 6 PM MDT this evening for COZ031.

Red Flag Warning from noon today to 7 PM MDT this evening for
COZ214-239>241-246-247.

&&

UPDATE...RJK
SHORT TERM.....Barjenbruch
LONG TERM......Cooper
AVIATION...EJD
FIRE WEATHER...Barjenbruch
Hazardous weather outlook, Mar 30, 11:07 AM MDT, 16 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Denver/Boulder CO
1107 AM MDT Thu Mar 30 2023

COZ030>051-311715-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
1107 AM MDT Thu Mar 30 2023

...WINDY...FIRE DANGER...AND MOUNTAIN SNOW...

This hazardous weather outlook is for northeast and north central
Colorado.

.DAY ONE...Today and Tonight

Strong and gusty southwest winds will spread over most of the area
through this afternoon, resulting in critical fire weather
conditions in/near the Denver metro area and Palmer Divide. Avoid
any outdoor activity that may produce a spark or flame, as Red
Flag Warnings are in effect for those areas. Wind will gust to 50
mph or more in areas from Park County through the Palmer Divide
area and adjacent areas into the southern and eastern sections of
the Denver metro area. Areas of blowing dust may occur in Lincoln
County with significant reductions to visibility in spots. Strong
winds will also develop in the foothills and continue overnight.

Widespread snow showers will spread across the high country this
afternoon and evening, and continue off/on overnight. A Winter
Weather Advisory is in effect for the Park and northern Gore
Ranges, including Rabbit Ears Pass. Slick travel conditions may
also develop in the I-70 Mountain Corridor overnight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Windy conditions are expected in the mountains and plains on
Friday with gusts up to 50 mph across the plains and up to 70 mph
over the mountains. Expect red flag conditons across portions of
the plains, mainly over the Palmer Divide Friday afternoon. Snow
will continue in the mountains with winter driving conditions
expected. The wind and snow will diminish Friday night.

Expect dry and warmer conditions for this weekend and into early
next week along with continued gusty winds in the mountains. The
next chance of snow will return to the mountains late Monday and
Tuesday, and there will be a chance of rain or snow showers at
lower elevations early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed. Any reports of strong winds
will be appreciated.

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 3:32 AM MDTFire Weather WatchBOUArapahoe, Douglas, Elbert, Lincoln11 hr
Mar 31, 12:59 PM MDTBlowing Dust AdvisoryBOUBoulder, Broomfield, Jefferson5 hr
Mar 31, 2:51 PM MDTRed Flag WarningBOUArapahoe, Douglas, Elbert, Lincoln, Park29 hr

Nearby

High Wind Warnings in Colorado, 2023Every high wind warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.